Carsten Thomassen

Carsten Thomassen

Professor

DTU COMPUTE
Department of Applied Mathematics and Computer Science

Technical University of Denmark

Richard Petersens Plads

Building 322, room 009

2800 Kgs. Lyngby

Home page

Request a vCard via e-mail.

Publications
Projects
Courses
CV
DTU news
Loading

Publications rss feed

2019
 

Cycles in 5-connected triangulations

Alahmadi, A. ; Aldred, R.E.L. ; Thomassen, Carsten
in: Journal of Combinatorial Theory. Series B

Type: Journal article (Peer reviewed)

Status: Accepted/In press     |    Year: 2019     |    DOI: https://doi.org/10.1016/j.jctb.2019.04.005

 

Factorizing regular graphs

Thomassen, Carsten
in: Journal of Combinatorial Theory. Series B

Type: Journal article (Peer reviewed)

Status: Accepted/In press     |    Year: 2019     |    DOI: https://doi.org/10.1016/j.jctb.2019.05.002

 

Hamilton cycles in sparse locally connected graphs

van Aardt, Susan A. ; Burger, Alewyn P. ; Frick, Marietjie ; Thomassen, Carsten ; de Wet, Johan P.
in: Discrete Applied Mathematics, vol: 257

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2019     |    DOI: https://doi.org/10.1016/j.dam.2018.10.031

2018
  PDF

Deciding parity of graph crossing number

Hliněný, Petr ; Thomassen, Carsten
in: SIAM Journal on Discrete Mathematics, vol: 32, issue: 3, pages: 1962-1965

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1137/17M1137231

 

A hamiltonian cycle in the square of a 2-connected graph in linear time

Alstrup, Stephen ; Georgakopoulos, Agelos ; Rotenberg, Eva ; Thomassen, Carsten
part of: Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete Algorithms, pages: 1645-1649, 2018, Society for Industrial and Applied Mathematics
Presented at:
29th Annual ACM-SIAM Symposium on Discrete Algorithms

Type: Article in proceedings (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1137/1.9781611975031.107

  PDF

Density of Chromatic Roots in Minor-Closed Graph Families

Perrett, Thomas J. ; Thomassen, Carsten
in: Combinatorics, Probability & Computing, vol: 27, issue: 6, pages: 988-998

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1017/S0963548318000184

 

The flow index and strongly connected orientations

Li, Jiaao ; Thomassen, Carsten ; Wu, Yezhou ; Zhang, Cun-Quan
in: European Journal of Combinatorics, vol: 70, pages: 164-177

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1016/j.ejc.2017.12.009

2017
  PDF

Chords in longest cycles

Thomassen, Carsten
in: Journal of Combinatorial Theory. Series B, vol: 129, pages: 148-157

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2017     |    DOI: https://doi.org/10.1016/j.jctb.2017.09.008

 

Cycles through all finite vertex sets in infinite graphs

Kundgen, Andre ; Li, Binlong ; Thomassen, Carsten
in: European Journal of Combinatorics, vol: 65, pages: 259–275

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2017     |    DOI: https://doi.org/10.1016/j.ejc.2017.06.006

  PDF

On the Minimum Number of Spanning Trees in k-Edge-Connected Graphs

Ok, Seongmin ; Thomassen, Carsten
in: Journal of Graph Theory, vol: 84, issue: 3, pages: 286–296

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2017     |    DOI: https://doi.org/10.1002/jgt.22026